# SDR KBM2005F00197

- Difficulty date: May 20, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N215LA
- Make and model: Snias AS350B1
- Aircraft serial: 2143
- Engine: Tmeca ARRIEL1
- System (JASC): 2120 · Air Distribution System
- Part: Motor
- Condition: Broken
- Location: Blower
- Part time: 460 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

5 INCH BLOWER MOTOR, ONE BLOWER MOTOR BLADE BROKEN.  REMOVED AND REPLACED. (K)
